# SDR DHL9872103D

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 2 ENG LEFT HAND AFT COWL FWD PIN RECEPTACLE BENT.  CUT OUT DAMAGED SECTION, INSTALLED REPAIR PER SRM 54-10-3, 12.5 X 4, SPLICE SECTION 8.5 X 3.5.  N/R 5690.
